Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 95, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 11, 2012, 4:03 AM CST. It took effect at Dec 11, 2012, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2012, 4:03 AM CST (10:03 UTC)
- In effect from
- Dec 11, 2012, 12:00 PM CST
- Expired
- Dec 11, 2012, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
828 WHUS73 KMKX 111003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CST TUE DEC 11 2012 ...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED... .WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES TODAY WILL CREATE A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT WILL ALLOW GUSTY SOUTHWEST WINDS TO AFFECT LAKE MICHIGAN...MAINLY AWAY FROM SHORE. THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL AID IN THE GUSTY WINDS DEVELOPING LATER TODAY. HENCE A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON INTO THE EVENING. A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE LIKELIHOOD OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG SOUTHWEST WIND GUSTS REACHING GALE FORCE MAY AFFECT LAKE MICHIGAN WEDNESDAY NIGHT INTO THURSDAY. HENCE A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM SHORE...TOWARDS THE OPEN WATERS BOTH TODAY AND WEDNESDAY NIGHT INTO THURSDAY. LMZ643>646-111815- /O.NEW.KMKX.SC.Y.0095.121211T1800Z-121212T0300Z/ /O.NEW.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS TODAY WITH GUSTS TO 25 KNOTS AWAY FROM SHORE. THE WIND WILL SUBSIDE TONIGHT BUT INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. GALE FORCE GUSTS TO 35 KNOTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY...MAINLY AWAY FROM SHORE. * WAVES: BUILDING TO 3 TO 5 FEET AWAY FROM SHORE TODAY...SUBSIDING TONIGHT BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
3 follow-up statements
151 WHUS73 KMKX 111525 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CST TUE DEC 11 2012 ...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED... .WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES TODAY WILL CREATE A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT WILL ALLOW GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS. THE OFFSHORE FLOW WILL BUILD HIGHER WAVES TOWARD THE OPEN WATERS. WINDS AND WAVES WILL SUBSIDE BY LATE EVENING. A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE LIKELIHOOD OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG SOUTHWEST WIND GUSTS REACHING GALE FORCE MAY AFFECT OUTER NEARSHORE AREAS WEDNESDAY NIGHT INTO THURSDAY. HENCE A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM SHORE... TOWARDS THE OPEN WATERS BOTH TODAY AND WEDNESDAY NIGHT INTO THURSDAY. LMZ643>646-112330- /O.CON.KMKX.SC.Y.0095.121211T1800Z-121212T0300Z/ /O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AWAY FROM SHORE TODAY. THE WIND WILL SUBSIDE TONIGHT BUT INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. GALE FORCE GUSTS TO 35 KNOTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY... MAINLY AWAY FROM SHORE. * WAVES: BUILDING TO 3 TO 5 FEET AWAY FROM SHORE TODAY... SUBSIDING TONIGHT BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
488 WHUS73 KMKX 112140 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CST TUE DEC 11 2012 ...GUSTY SOUTHWEST WINDS DIMINISHING THIS EVENING AND ANOTHER ROUND WEDNESDAY AFTERNOON THROUGH THURSDAY... .WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES IS CREATING A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT IS ALLOWING GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS. THE OFFSHORE FLOW IS BUILDING HIGHER WAVES TOWARD THE OPEN WATERS. WINDS AND WAVES WILL SUBSIDE BY LATE THIS EVENING. A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE LIKELIHOOD OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG SOUTHWEST WIND GUSTS REACHING GALE FORCE MAY AFFECT OUTER NEARSHORE AREAS WEDNESDAY NIGHT INTO THURSDAY. HENCE A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM SHORE... TOWARDS THE OPEN WATERS BOTH THIS EVENING AND WEDNESDAY NIGHT INTO THURSDAY. LMZ643>646-120545- /O.CON.KMKX.SC.Y.0095.000000T0000Z-121212T0300Z/ /O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY EVENING. SOUTHWEST WINDS WILL INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. GALE FORCE GUSTS TO 35 KNOTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY... MAINLY AWAY FROM SHORE. * WAVES: 3 TO 5 FEET AWAY FROM SHORE TODAY... SUBSIDING LATE THIS EVENING BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
510 WHUS73 KMKX 120328 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CST TUE DEC 11 2012 ...GALES POSSIBLE WEDNESDAY AFTERNOON AND THURSDAY... .BREEZY AND GUSTY SOUTHWEST WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND LAST THROUGH THURSDAY AS LOW PRESSURE TRACKS FROM THE NORTHERN GREAT PLAINS TO LAKE SUPERIOR. WIND GUSTS MAY REACH GALE FORCE AT THE OUTER NEARSHORE AREAS AND OPEN WATERS LATE WEDNESDAY AFTERNOON INTO THURSDAY. HENCE A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. HIGH WAVES WILL DEVELOP AND BE GREATEST OVER THE OPEN WATERS. LMZ643>646-121130- /O.EXP.KMKX.SC.Y.0095.000000T0000Z-121212T0300Z/ /O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CST TUE DEC 11 2012 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS: SOUTHWEST 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS AWAY FROM SHORE. * WAVES: 2 TO 4 FEET WEDNESDAY AFTERNOON BUILDING TO 3 TO 7 FEET WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:56 AM CST, 7 minutes earlier.
Area forecast discussion, Dec 11, 3:56 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CST TUE DEC 11 2012
.SHORT TERM...
.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.
FIRST SURGE OF WEAK MID LEVEL WARM AIR ADVECTION TIED TO UPPER LEVEL
SHORT WAVE EXPECTED TO EXIT EASTERN CWA NEXT SEVERAL HOURS ALONG
WITH AREAS OF VERY LIGHT SNOW AND FLURRIES. BRISK WEST TO NORTHWEST
FLOW HOWEVER WILL CONTINUE TO USHER IN FROM THE NORTHERN PLAINS
ADDITIONAL WEAK MID LEVEL WAVES AND OCCASIONAL SURGES OF 850-700H
WARM AIR ADVECTION. NEXT PUSH OF WEAK FORCING ALREADY PUSHING INTO
FAR WESTERN WI NORTHWEST OF KLSE FROM EASTERN MN. FORCING WITH THIS
SYSTEM ALONG WITH LOW LEVEL MOISTURE EXPECTED TO BE LESS THAN WHAT
HAPPENED OVERNIGHT. NEVER THE LESS...CONDENSATION PRESSURE DEFICITS
FROM 280 THETA SFC AND WEAK ISENTROPIC OMEGA LINING UP WELL WITH
CURRENT UPSTREAM VERY -SN AND FLURRIES WHICH PUSHES ACROSS
SRN/CENTRAL WI THROUGH THE MRNG. FAR SOUTH MAY REMAIN TOO DRY TO
SEE ANY FLURRIES. EXPECTING MOSTLY TRACE QPF...BUT --SN MAY
ACCUMULATE TO A TENTH OR TWO IN THE NORTH. FOR NOW WENT WITH SCT
FLURRIES THIS MRNG IN THE NORTH...BUT MAY HAVE TO UPGRADE TO OCNL
--SN.
ISENTROPIC OMEGA SLIDES OFF TO THE EAST LATE MRNG AND EARLY
AFTN. HOWEVER YET ANOTHER WEAK MID LEVEL WAVE AND A SURGE OF
SLIGHTLY STRONGER WARM AIR ADVECTION AT 850 LIKELY TO BRING ANOTHER
PERIOD OF -SN OR FLURRIES TO THE AREA FROM LATE AFTN IN THE WEST
THROUGH THE EVENING. LOW LEVEL OMEGA AND MOISTURE APPEARS TO BE A
LITTLE DEEPER THIS EVENING...SO WL BEEF UP TO SMALL CHANCE POPS
ACROSS NRN HALF OF CWA. BOTH GFS AND NAM ALSO SHOW WEAK AREA OF
FRONTOGENETICAL FORCING IN THE LOW LEVELS AFFECTING SRN WI THIS EVE.
LINGERING 2 TO 4 INCH SNOWCOVER WL KEEP TEMPS A BIT COLDER ACROSS
WESTERN/CENTRAL CWA TODAY.
.LONG TERM...
WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.
BY 12Z WEDNESDAY THE SHORTWAVE EXPECTED TO BRING LIGHT SNOW
TUESDAY NIGHT HAS SHIFTED EAST OF THE AREA. AFTERWARDS WE GET INTO
ZONAL FLOW. A SURFACE HIGH PRESSURE REMAINS STRETCHED FROM THE
OZARKS TO NEW ENGLAND. MEANWHILE...A SURFACE LOW OVER MONTANA
SHIFTS EAST TO THE ARROWHEAD OF MINNESOTA BY 12Z THURSDAY...AND TO
EASTERN QUEBEC BY 00Z FRIDAY. NAM SHOWS A BETTER 500 MB VORT MAX
WITH THE LOW WHEN IT IS OVER THE ARROWHEAD...BUT ECMWF...GFS...AND
GEM KEEP IT FAIRLY WEAK. EITHER WAY...TOO FAR NORTH TO HAVE MUCH
IF ANY EFFECT ON SOUTHERN WISCONSIN.
BEST 925 TO 850 MB WAA TO OUR NORTHWEST WEDNESDAY AND WEDNESDAY
NIGHT. HOWEVER...TEMPS AT 12Z WEDNESDAY ARE -6 TO -7 C IN THE
NORTHEAST AREA...TO -1 OR -2 C IN THE SOUTHWEST. BY 00Z THURSDAY 925
MB TEMPS ARE ABOUT 1 C NORTHEAST TO 2 C SOUTHWEST. ALTHOUGH...NAM
925 TEMPS ARE WARMER THROUGHOUT THE PERIOD...WENT WITH THE MORE
CONSERVATIVE ECMWF SOLUTION. SOUNDINGS SHOW US NOT EVEN MIXING UP TO
950 MB EITHER...SO KEPT HIGHS IN THE UPPER 30S AND LOWER 40S.
PROFILE LOOKS TOO DRY FOR CLOUDS UP TO ABOUT 10KFT. THINKING WITH
SOUTHERLY FLOW AND MOSTLY CLEAR SKIES COULD SEE TEMPS A BIT HIGHER
STILL.
THE WARMING PATTERN CONTINUES FOR THURSDAY...WITH WINDS BECOMING
SOUTHWESTERLY. COULD SEE A BIT MORE CLOUD COVER IN THE NORTH FROM
THE LOW GOING BY...BUT NOT EXPECTING TOO MUCH. 925 MB TEMPS DON/T
DIFFER MUCH FROM 00Z THURSDAY AT 00Z FRIDAY. HOWEVER...THICKNESS
STILL RISE SOME THURSDAY...GOING FROM AN AVERAGE OF 528 DAM 12Z
WEDNESDAY...TO 542 DAM 06Z THURSDAY...AND 546 DAM 00Z FRIDAY.
UPPER FLOW TURNS MORE SOUTHWESTERLY FRIDAY AS A LOW MOVES THROUGH
THE ROCKIES. MEANWHILE...A SURFACE LOW STARTS TO FORM LEE OF THE
ROCKIES. COULD START TO SEE MORE CLOUDS ON FRIDAY WITH INCREASING
WAA.
SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM TO LOW.
LOW PRESSURE TRACKS NORTHEAST FROM THE LEE OF THE ROCKIES TO
SOUTHERN WISCONSIN AND NORTHERN ILLINOIS. GFS IS STILL FARTHER SOUTH
THAN ECMWF...BUT GEM EVEN FARTHER SOUTH THEN GFS...WITH THE LOW
TRACKING ACROSS CENTRAL ILLINOIS. ECMWF SOLUTION ALSO A BIT SLOWER
THAN LAST RUN...BUT GEM AND GFS ARE NOT.
GEM NOT CREATING AS STRONG OF AN UPPER LOW AS PREVIOUSLY...GFS A BIT
MORE AGREEABLE THERE WITH THE ECMWF. THICKNESSES AND SURFACE
TEMPS HAVE ME LEANING TOWARDS MORE OF A RAIN OR RAIN SNOW MIX
EVENT.
SLOWER ECMWF KEEPS PRECIP IN LONGER ON SUNDAY...BUT THINKING MOST OF
IT WILL BE OUT OF SOUTHERN WISCONSIN...WITH SOME LIGHT PRECIP LEFT
FOR SUNDAY. MONDAY LOOKS DRY WITH SOME BRIEF RIDGING BUILDING IN.
&&
.AVIATION/12Z TAFS/...
BACK EDGE OF LOW STRATUS MOVING STEADILY EWD ACROSS WRN CWA...BUT
INCREASING BOUNDARY LAYER MIXING AND LINGERING LOW LEVEL MOISTURE
MAY ALLOW MORE STRATUS TO DEVELOP FOR A TIME THIS MRNG. OTRW EXPC
CIGS TO INCREASE TO VFR FOR MOST OF TODAY...WITH ANOTHER PERIOD OF
MVFR TNGT AS ANOTHER WEAK LOW PRESSURE WAVE MOVES THRU THE AREA.
SOME -SN WILL ALSO BE POSSIBLE.
&&
.MARINE...
LAKE SURFACE TEMPERATURE REMAINS IN THE LOW TO MID 40S. AS PRESSURE
GRADIENT TIGHTENS TODAY...STEEP LOW LEVEL LAPSE RATES WILL ALLOW
GUSTS TO 25 KNOTS TO MIX DOWN TO LAKE SFC AWAY FROM SHORE THIS AFTN
INTO THE EARLY EVE. HENCE WL ISSUE SMALL CRAFT ADVY FOR MAINLY WIND
GUSTS AWAY FROM SHORE. A TIGHTER GRADIENT IS EXPECTED TO DEVELOP
OVER SOUTHERN LAKE MI ON WED AND LINGER THRU THU AS LOW PRESSURE
MOVES ACROSS THE NORTHERN PLAINS AND HIGH PRESSURE REMAINS SPRAWLED
ACROSS THE SOUTHEAST CONUS. CONTINUING INSTABILITY OVER THE LAKE
WILL ALLOW STRONGER WINDS TO MIX DOWN TO THE LAKE SURFACE TOWARD THE
OPEN WATERS OF THE LAKE. POTENTIAL FOR GUSTS TO 35 KTS AS STRONG
LOW LEVEL WINDS JUST OFF THE SURFACE DEVELOP OVER THE WESTERN
GTLAKES. HENCE WL ISSUE GALE WATCH FROM LATE WED THRU LATE THU
AFTN...MAINLY FOR THE NEARSHORE WATERS FROM 2 TO 5NM FROM SHORE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON
FOR LMZ643>646.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...BROOKSHazardous weather outlook, Dec 10, 3:10 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CST MON DEC 10 2012 WIZ046-047-051-052-056>060-062>072-112115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 310 PM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-112115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING...DUE TO BRISK SOUTH WINDS AHEAD OF LOW PRESSURE MOVING NORTHEAST THROUGH THE CENTRAL PLAINS. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:03 AM CST | Gale Watch | MKX | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.